Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 293, NWS Dodge City, KS

November 16, 20158 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Nov 16, 2015, 7:33 PM CST for 8 counties in Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2015, 7:33 PM CST (01:33 UTC)
Expired
Nov 16, 2015, 8:30 PM CST
In force
57 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Finney County, KS, Grant County, KS, Haskell County, KS, Kearny County, KS, Meade County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 112 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 16, 7:45 PM CSTHAIL 0.75Ulysses, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 1:00 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
994 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
2.5
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WUUS53 KDDC 170133
SVRDDC
KSC055-067-081-093-119-175-187-189-170230-
/O.NEW.KDDC.SV.W.0293.151117T0133Z-151117T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
733 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  EAST CENTRAL STANTON COUNTY IN SOUTHWESTERN KANSAS...
  STEVENS COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHEASTERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...
  SEWARD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
  GRANT COUNTY IN SOUTHWESTERN KANSAS...
  HASKELL COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 830 PM CST

* AT 732 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHEAST OF BIG BOW TO 24 MILES SOUTHWEST
  OF LIBERAL...MOVING NORTHEAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  LIBERAL...ULYSSES...HUGOTON...SUBLETTE...SATANTA...KISMET...
  MOSCOW...RYUS...WOODS...CAVE...HICKOK...HAYNE AND PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3700 10126 3753 10158 3791 10097 3700 10041
TIME...MOT...LOC 0132Z 216DEG 60KT 3752 10152 3676 10121 

HAIL...1.00IN
WIND...70MPH

$$

FINCH
4 follow-up statements
681 
WWUS53 KDDC 170143
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CST MON NOV 16 2015

KSC187-170152-
/O.CAN.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
STANTON KS-

743 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STANTON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3701 10116 3756 10145 3791 10097 3700 10041
TIME...MOT...LOC 0142Z 216DEG 60KT 3764 10141 3688 10110 

$$

KSC055-067-081-093-119-175-189-170230-
/O.CON.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
FINNEY KS-STEVENS KS-KEARNY KS-SEWARD KS-MEADE KS-GRANT KS-
HASKELL KS-
743 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTHWESTERN FINNEY...EASTERN STEVENS...SOUTHEASTERN KEARNY...
SEWARD...SOUTHWESTERN MEADE...GRANT AND HASKELL COUNTIES...

AT 742 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF ULYSSES TO 14 MILES SOUTHWEST OF
LIBERAL...MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LIBERAL...ULYSSES...SUBLETTE...SATANTA...KISMET...MOSCOW...RYUS...
WOODS...CAVE...HICKOK...HAYNE AND PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3701 10116 3756 10145 3791 10097 3700 10041
TIME...MOT...LOC 0142Z 216DEG 60KT 3764 10141 3688 10110 

HAIL...0.88IN
WIND...70MPH

$$

FINCH
011 
WWUS53 KDDC 170156
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
756 PM CST MON NOV 16 2015

KSC093-170204-
/O.CAN.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
KEARNY KS-

756 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEARNY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3702 10105 3757 10128 3774 10113 3774 10109
      3778 10109 3791 10097 3700 10041
TIME...MOT...LOC 0154Z 216DEG 60KT 3780 10126 3704 10095 

$$

KSC055-067-081-119-175-189-170230-
/O.CON.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
FINNEY KS-STEVENS KS-SEWARD KS-MEADE KS-GRANT KS-HASKELL KS-
756 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTHWESTERN FINNEY...NORTHEASTERN STEVENS...SEWARD...
SOUTHWESTERN MEADE...EASTERN GRANT AND HASKELL COUNTIES...

AT 754 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF LAKIN TO LIBERAL...MOVING NORTHEAST
AT 70 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIBERAL...SUBLETTE...SATANTA...KISMET...RYUS...WOODS...CAVE...
HICKOK...HAYNE AND PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3702 10105 3757 10128 3774 10113 3774 10109
      3778 10109 3791 10097 3700 10041
TIME...MOT...LOC 0154Z 216DEG 60KT 3780 10126 3704 10095 

HAIL...0.88IN
WIND...60MPH

$$

FINCH
675 
WWUS53 KDDC 170210
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CST MON NOV 16 2015

KSC189-170219-
/O.CAN.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
STEVENS KS-

810 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3706 10089 3766 10113 3774 10113 3774 10109
      3778 10109 3791 10097 3700 10041
TIME...MOT...LOC 0209Z 243DEG 42KT 3772 10106 3718 10079 

$$

KSC055-067-081-119-175-170230-
/O.CON.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
FINNEY KS-SEWARD KS-MEADE KS-GRANT KS-HASKELL KS-
810 PM CST MON NOV 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CST
FOR SOUTHWESTERN FINNEY...SEWARD...SOUTHWESTERN MEADE...NORTHEASTERN
GRANT AND HASKELL COUNTIES...

AT 809 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF PLYMELL TO 5 MILES WEST OF
KISMET...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LIBERAL...SUBLETTE...SATANTA...KISMET...HAYNE AND PLAINS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3706 10089 3766 10113 3774 10113 3774 10109
      3778 10109 3791 10097 3700 10041
TIME...MOT...LOC 0209Z 243DEG 42KT 3772 10106 3718 10079 

HAIL...0.88IN
WIND...60MPH

$$

FINCH
260 
WWUS53 KDDC 170225
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CST MON NOV 16 2015

KSC055-067-081-119-175-170235-
/O.EXP.KDDC.SV.W.0293.000000T0000Z-151117T0230Z/
FINNEY KS-SEWARD KS-MEADE KS-GRANT KS-HASKELL KS-
825 PM CST MON NOV 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FINNEY...
SEWARD...SOUTHWESTERN MEADE...NORTHEASTERN GRANT AND HASKELL COUNTIES
WILL EXPIRE AT 830 PM CST...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTHWESTERN
KANSAS.

LAT...LON 3706 10089 3766 10113 3774 10113 3774 10109
      3778 10109 3791 10097 3700 10041
TIME...MOT...LOC 0223Z 216DEG 60KT 3772 10106 3718 10079 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:07 PM CST, 4 hours 26 minutes earlier.

Area forecast discussion, Nov 16, 3:07 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Dodge City KS
307 PM CST MON NOV 16 2015

...UPDATE TO LONG TERM...

.SHORT TERM...(THIS EVENING THROUGH Tuesday)
ISSUED AT 120 PM CST MON NOV 16 2015

Thunderstorms are likely tonight as short range models indicate
a strong closed off upper level low shifting east out of the
Four Corners Region into the Central/Southern Rockies and the
Western High Plains. As the system approaches, a developing
surface low across eastern Colorado and extreme western Kansas
will deepen while beginning to shift further east across western
Kansas. Meanwhile, moisture will continue to advect northward
into central and portions of western Kansas ahead of a developing
dryline with surface dewpoints in the mid/upper 50s(F) to near
60F. The dryline will sharpen as it begins to migrate eastward in
conjunction with the surface low, providing an axis of increased
convergence. Meanwhile, the flow aloft will continue to intensify
significantly with a +100kt jet lifting northeast into the
Central Plains with a left exit region setting up across central
Kansas. As a result, showers and thunderstorms will develop late
this afternoon, generally along and ahead of the dryline. Storms
are then projected to spread northeast through this evening. The
intensity of the flow aloft combined with MUCAPE values exceeding
1000 J/KG in an axis ahead of the dryline may increase the
potential for severe storms. The primary threat will be large
hail and damaging winds. However, considering the expected
strength of the deep layer shear, tornadoes cannot be ruled out.

Precip chances pick back up early Tuesday as the advancing surface
low pushes further east out of western Kansas. According to
all short range models, precip development will be possible
within a band of post-frontal H7 frontogenesis as the surface low
departs to the east. The better chance for precip remains to be
across west central Kansas with precip type being primarily snow
according to NAM model soundings. Although snow amounts are
expected to be fairly low, strong northwest winds will develop
behind the front creating blowing snow conditions where any
snowfall occurs, possibly restricting visbilities. Drier conditions
are then expected Wednesday through the end of the week as a
westerly flow aloft develops behind the departing upper level
trough.

Somewhat cooler temperatures are likely tonight as a cold
front begins to push into extreme western Kansas early Tuesday
morning. Look for lows down into the 30s(F) across west central
Kansas with the lower to mid 50s(F) possible in south central
Kansas well ahead of the cold front. Colder temperatures are
likely for highs Tuesday as the aforementioned cold front pushes
through southwest and central Kansas. Temperatures may fail to
climb out of the 30s(F) in west central Kansas with highs reaching
up into the 40s(F) and 50s(F) toward south central Kansas.

.LONG TERM...(Tuesday NIGHT THROUGH Monday)
ISSUED AT 303 PM CST MON NOV 16 2015

Medium range models indicate a strong upper level trough of low
pressure lifting northeast across the Central Plains into the Great
Lakes Region Wednesday giving way to a more westerly flow aloft
across the Western High Plains. Meanwhile, a secondary upper level
shortwave will dig southeast across the Northern Plains sending yet
another frontal boundary southeastward through western Kansas.
Although the flow aloft will be slowly intensifying, much drier
air filtering down into the high plains will hinder any precip
development across western Kansas through the end of the week.
Fairly seasonable temperatures are expected for highs Wednesday as
a west-northwesterly downslope flow sets up behind the departing
cold front from the day prior. This will allow highs to bounce
back up into the 50s(F) to near 60F Wednesday afternoon. Highs
will drop back down once again Thursday in wake of another cold
front pushing through late Wednesday. Expect highs only up into
the 40s(F) in west central Kansas to the lower/mid 50s(F) in south
central Kansas. The seasonal temperatures are expected to prevail
through the end of the week.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z Tuesday AFTERNOON)
ISSUED AT 1115 AM CST MON NOV 16 2015

Low level stratus will persist across central Kansas through
this evening resulting in potential periodic MVFR cigs to KHYS.
Meanwhile, thunderstorms will develop across the panhandles of
Texas and Oklahoma late this afternoon with storms spreading
northeast into portions of southwest and central Kansas into
this evening...potentially affecting all TAF sites. Otherwise,
VFR conditions are expected during the overnight hours. Gusty
south winds around 20 to 35kt will persist across western Kansas
through late this afternoon as a strong lee side trough of low
pressure remains anchored across extreme eastern Colorado. Winds
will then subside and become more variable this evening as the
surface trough develops into a low pressure center and begins to
edge eastward across western Kansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  41  49  31  59 /  80  60  40   0
GCK  38  40  31  59 /  70  70  40   0
EHA  37  38  33  60 /  50  70  30   0
LBL  40  45  34  61 /  70  60  30   0
HYS  50  50  32  56 /  70  60  50   0
P28  50  55  35  62 /  80  30  30   0

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...JJohnson
LONG TERM...JJohnson
AVIATION...JJohnson
Hazardous weather outlook, Nov 16, 4:23 AM CST, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
423 AM CST MON NOV 16 2015

KSZ030-031-043>046-061>066-074>081-084>090-171030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
423 AM CST MON NOV 16 2015 /323 AM MST MON NOV 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...THUNDERSTORMS WILL DEVELOP NEAR THE COLORADO LINE IN
THE MID AFTERNOON, SPREADING EAST INTO CENTRAL KANSAS THROUGH THE
EARLY EVENING. DAMAGING WIND IS THE GREATEST THREAT WITH ANY
STORMS THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DISCUSSION...SOME POTENTIAL EXISTS FOR MINOR SNOW ACCUMULATIONS
MAINLY WEST OF HIGHWAY 83 ON TUESDAY. STRONG GUSTY WINDS COULD
COMPOUND THE IMPACTS OF ANY SNOW THAT MAY FALL.

HAZARDS WEATHER RISK...

  TUESDAY...
  ELEVATED NON THUNDERSTORM WIND RISK.
  ELEVATED SNOW RISK.

  WEDNESDAY...
  NO HAZARDS.

  THURSDAY...
  NO HAZARDS.

  FRIDAY...
  NO HAZARDS.

  SATURDAY...
  NO HAZARDS.

  SUNDAY...
  NO HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

33

In the hours before

Local storm report, Nov 16, 6:45 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
645 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             5 WSW ENSIGN            37.63N 100.32W
11/16/2015  M1.00 INCH       GRAY               KS   LAW ENFORCEMENT

&&

SUGDEN
Local storm report, Nov 16, 6:53 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CST MON NOV 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             3 WNW THE HAGGARD ELEV  37.63N 100.35W
11/16/2015  E1.75 INCH       GRAY               KS   LAW ENFORCEMENT

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, Nov 16, 6:55 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
655 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TORNADO          2 W RANSOM              38.64N 99.97W
11/16/2015                   NESS               KS   TRAINED SPOTTER

&&

RBURG
Local storm report, Nov 16, 7:05 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
705 PM CST MON NOV 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TORNADO          3 NNE ENSIGN            37.70N 100.21W
11/16/2015                   FORD               KS   LAW ENFORCEMENT

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, Nov 16, 7:10 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     7 S MONTEZUMA           37.49N 100.44W
11/16/2015                   GRAY               KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTING POWER POLES SNAPPED OFF AND
            POWER LINES ACROSS THE ROAD AT HH ROAD BETWEEN ROAD 15
            AND 16.

&&

RBURG
Local storm report, Nov 16, 7:27 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CST MON NOV 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TORNADO          1 WSW HOWELL            37.77N 100.20W
11/16/2015                   FORD               KS   LAW ENFORCEMENT

            A RESIDENCE WAS DAMAGED, AND POWER LINES ARE
            DOWN.

&&

NWS DODGE CITY KS
IRIS SYSTEM

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:05 PM CSTTornado Warning Considerable damage threatDDCGray, Meade, Seward40 min
Nov 16, 6:15 PM CSTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton60 min
Nov 16, 6:17 PM CSTTornado Warning Considerable damage threatDDCNess, Trego43 min
Nov 16, 6:42 PM CSTTornado Warning Tornado observedConsiderable damage threatDDCFord, Gray33 min
Nov 16, 6:42 PM CSTTornado WarningDDCEllis, Ness, Trego48 min
Nov 16, 6:56 PM CSTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Kearny, Lane, Scott64 min
Nov 16, 7:03 PM CSTTornado WarningDDCScott27 min
Nov 16, 7:15 PM CSTTornado Warning Considerable damage threatDDCFinney, Ford, Gray, Hodgeman45 min
Nov 16, 7:19 PM CSTTornado WarningDDCEllis, Trego26 min
Nov 16, 7:54 PM CSTTornado WarningDDCHodgeman, Ness19 min
Nov 16, 8:12 PM CSTSevere Thunderstorm WarningDDCEllis, Trego36 min
Nov 16, 8:56 PM CSTSevere Thunderstorm WarningDDCClark, Ford, Gray, Hodgeman, Meade34 min
Nov 16, 9:24 PM CSTSevere Thunderstorm WarningDDCClark, Ford, Hodgeman34 min
Nov 16, 9:50 PM CSTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Ness, Pawnee, Rush42 min
Nov 16, 9:55 PM CSTTornado WarningDDCBarber, Comanche50 min
Nov 16, 10:10 PM CSTSevere Thunderstorm WarningDDCClark, Comanche65 min
Nov 16, 10:22 PM CSTSpecial Weather StatementDDCEllis, Pawnee, Rush68 min
Nov 16, 10:31 PM CSTSevere Thunderstorm WarningDDCEllis, Rush28 min
Nov 16, 10:33 PM CSTTornado WarningDDCBarber, Comanche, Kiowa, Pratt42 min
Nov 16, 10:49 PM CSTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa56 min
Nov 16, 11:19 PM CSTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt41 min
Nov 16, 11:48 PM CSTSpecial Weather StatementDDCBarber, Pratt42 min
Nov 17, 3:42 AM CSTWinter Weather AdvisoryDDCGrant, Hamilton, Kearny, Lane, Morton, Scott and 2 more20 hr
Nov 17, 11:21 AM CSTHigh Wind WarningDDCFinney, Hamilton, Kearny, Scott5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.